Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 301560, 20 pages
http://dx.doi.org/10.1155/2013/301560
Research Article

The Existence of Positive Solutions for Boundary Value Problem of the Fractional Sturm-Liouville Functional Differential Equation

School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Received 25 April 2013; Accepted 20 June 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Yanan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equation, John Wiley & Sons, New York, NY, USA, 1993. View at Zentralblatt MATH · View at MathSciNet
  3. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integral and Derivative, Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at Zentralblatt MATH · View at MathSciNet
  4. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  5. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science, Amsterdam, The Netherlands, 2006. View at Zentralblatt MATH · View at MathSciNet
  6. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. P. Agarwal, Y. Zhou, J. Wang, and X. Luo, “Fractional functional differential equations with causal operators in Banach spaces,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1440–1452, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. P. Agarwal, M. Benchohra, and S. Hamani, “Boundary value problems for fractional differential equations,” Georgian Mathematical Journal, vol. 16, no. 3, pp. 401–411, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. P. Agarwal, Y. Zhou, and Y. He, “Existence of fractional neutral functional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1095–1100, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, Cambridge Academic, Cambridge, UK, 2009.
  11. Y. Zhao, S. Sun, Z. Han, and Q. Li, “The existence of multiple positive solutions for boundary value problems of nonlinear fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 2086–2097, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Zhao, S. Sun, Z. Han, and Q. Li, “Positive solutions to boundary value problems of nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 390543, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Zhao, S. Sun, Z. Han, and M. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 6950–6958, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. Feng, S. Sun, Z. Han, and Y. Zhao, “Existence of solutions for a singular system of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1370–1378, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Pan, Z. Han, S. Sun, and Y. Zhao, “The existence of solutions to a system of discrete fractional boundary value problems,” Abstract and Applied Analysis, vol. 2012, Article ID 707631, 15 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Pan, Z. Han, S. Sun, and Z. Huang, “The existence and uniqueness of solutions to boundary value problems of fractional difference equations,” Mathematical Sciences, vol. 6, no. 7, pp. 1–10, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. B. Ahmad and J. J. Nieto, “Riemann-Liouville fractional differential equations with fractional boundary conditions,” Fixed Point Theory on Fixed Point Theory, Computation and Applications, vol. 13, no. 2, pp. 329–336, 2012. View at Google Scholar · View at MathSciNet
  18. X. Ding, Y. Feng, and R. Bu, “Existence, nonexistence and multiplicity of positive solutions for nonlinear fractional differential equations,” Journal of Applied Mathematics and Computing, vol. 40, no. 1-2, pp. 371–381, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. O'Regan and S. Staněk, “Fractional boundary value problems with singularities in space variables,” Nonlinear Dynamics of Nonlinear Dynamics and Chaos in Engineering Systems, vol. 71, no. 4, pp. 641–652, 2013. View at Google Scholar · View at MathSciNet
  20. T. Maraaba, D. Baleanu, and F. Jarad, “Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives,” Journal of Mathematical Physics, vol. 49, no. 8, Article ID 083507, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Li, L. Song, and J. Wei, “Positive solutions for boundary value problem of nonlinear fractional functional differential equations,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9278–9285, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. Zhao, H. Chen, and L. Huang, “Existence of positive solutions for nonlinear fractional functional differential equation,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3456–3467, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional order functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1340–1350, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Zhou, F. Jiao, and J. Li, “Existence and uniqueness for p-type fractional neutral differential equations,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 71, no. 7-8, pp. 2724–2733, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Zhou, F. Jiao, and J. Li, “Existence and uniqueness for fractional neutral differential equations with infinite delay,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 71, no. 7-8, pp. 3249–3256, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Wang, Y. Zhou, and W. Wei, “A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 10, pp. 4049–4059, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Babakhani, D. Baleanu, and R. P. Agarwal, “The existence and uniqueness of solutions for a class of nonlinear fractional differential equations with infinite delay,” Abstract and Applied Analysis, vol. 2013, Article ID 592964, 8 pages, 2013. View at Publisher · View at Google Scholar
  28. Y. Zhou, Y. Tian, and Y.-Y. He, “Floquet boundary value problem of fractional functional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 50, pp. 1–13, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L. Zhang, B. Ahmad, G. Wang, and R. P. Agarwal, “Nonlinear fractional integro-differential equations on unbounded domains in a Banach space,” Journal of Computational and Applied Mathematics, vol. 249, pp. 51–56, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. Y. Li, S. Sun, D. Yang, and Z. Han, “Three-point boundary value problems of fractional functional differential equations with delay,” Boundary Value Problems, vol. 2013, article 38, 15 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. C. Bai, “Existence of positive solutions for a functional fractional boundary value problem,” Abstract and Applied Analysis, vol. 2010, Article ID 127363, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Z. Ouyang, Y. Chen, and S. Zou, “Existence of positive solutions to a boundary value problem for a delayed nonlinear fractional differential system,” Boundary Value Problems, vol. 2011, Article ID 475126, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. B. Norkin, Differential Equations of the Second Order with Retarded Argument, vol. 31 of Translation of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1972. View at MathSciNet
  34. C. Bai and J. Ma, “Eigenvalue criteria for existence of multiple positive solutions to boundary value problems of second-order delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 457–476, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cone, Academic Press, Orlando, Fla, USA, 1988. View at MathSciNet
  36. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet